# SDR FDEA201507082164

- Difficulty date: July 8, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 550 hours, 20,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EVACUATION SLIDE VERY DIFFICULT TO ARM.  REQUIRED MX ASSISTANCE TO ARM DOOR.    LUBRICTED AND CLEANED GIRT BAR FOR R1 DOOR, SLIDE LIGHT ILLUMINATED,  RED INDICATION   DOOR EXTENDED, LEVER TURNED TO ARM POSITION . DOOR OPERATES AS DESCRIBED IN AMM
